Equate All Day Pain Relief Naproxen Sodium Liquid Gels, 220 mg, 80 Count, Easy Open Cap, Compare to ALEVE® Liquid Gels Active Ingredient

Equate All Day Pain Relief Naproxen Sodium Liquid Gels, 220 mg, 80 Count, Easy Open Cap, Compare to ALEVE® Liquid Gels Active Ingredient
Model: Equate
Brand: Equate
(621)
2 stores
1 Products

Product Details

Equate Naproxen Sodium All Day Pain Relief Liquid Gels go to work quickly to give you the relief that you need. Our liquid-filled pain relief capsules are formulated with Naproxen Sodium, a nonsteroidal anti-inflammatory drug (NSAID), that stays effective in managing pain for up to 12 hours. These anti-inflammatory capsules also help to relieve the discomfort associated with headaches, tooth pain, and more. They're intended for adults and children 12 years of age and older and are easy to take with a little juice or water. Give yourself the relief you deserve with Equate Naproxen Sodium All Day Pain Relief Liquid Gels. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Naproxen Sodium All Day Pain Relief Liquid Gels, 220 mg, 80 Count: 12-hour pain reliever/fever reducer Made with Naproxen Sodium, a non-steroidal anti-inflammatory drug (NSAID) Suitable for adults and children 12 years and over Compare to ALEVE Liquid Gels active ingredient Temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, and the common cold Temporarily reduces fever Active ingredient (in each capsule): Naproxen Sodium 220 mg (pain reliever/fever reducer)

Shop Now

Compare Buying Options

Last Updated: 2025-08-25 16:32:03

Search
Amazon Amazon

$8.97
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Equate
Item model number Equate
Color Other
Weight -
Height -
Depth -

Additional Product Information

Product Id 285624
User Reviews and Ratings
4.6 (621 ratings)
4.6 out of 5 stars
UPC 681131354288

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Equate All Day Pain Relief Naproxen Sodium Liquid Gels, 220 mg, 80 Count, Easy Open Cap, Compare to ALEVE® Liquid Gels Active Ingredient
Reviews: 621
app.ratings: (621)
Price:
$8.97 Visit walmart

Top User Reviews and Ratings (10 total reviews)

(5)
Reviewed in the USA on Aug 10, 2025

I have arthritis so this product is wonderful and the price is affordable for me on a fixed income.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Jul 18, 2025

great for congestion and easy sleep

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Jun 27, 2025

love these esdy to swallow

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Jun 02, 2025

The product works as well as more expensive brand names.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on May 17, 2025

gel seems to work better than tablets

Anonymous • Review provider: walmart.com
Showing 1 to 5 of 10 reviews
1